Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1985, Volume 40, Issue 4(244), Pages 167–168 (Mi umn2731)  

This article is cited in 1 scientific paper (total in 1 paper)

International conference "Modern Problems of Algebra and Analysis"
Brief communications

On functions determined by central exponents of high order

N. A. Izobov


Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1985, 40:4, 189–190

Bibliographic databases:

MSC: 40G10, 34D20, 34D08

Citation: N. A. Izobov, “On functions determined by central exponents of high order”, Uspekhi Mat. Nauk, 40:4(244) (1985), 167–168; Russian Math. Surveys, 40:4 (1985), 189–190

Citation in format AMSBIB
\Bibitem{Izo85}
\by N.~A.~Izobov
\paper On functions determined by central exponents of high order
\jour Uspekhi Mat. Nauk
\yr 1985
\vol 40
\issue 4(244)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn2731}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=807740}
\zmath{https://zbmath.org/?q=an:0617.34056}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1985RuMaS..40..189I}
\transl
\jour Russian Math. Surveys
\yr 1985
\vol 40
\issue 4
\pages 189--190
\crossref{https://doi.org/10.1070/RM1985v040n04ABEH003641}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D103900036}


Linking options:
  • http://mi.mathnet.ru/eng/umn2731
  • http://mi.mathnet.ru/eng/umn/v40/i4/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Bakhvalov, A. A. Borovkov, R. L. Dobrushin, A. V. Zabrodin, V. M. Zolotarev, I. A. Ibragimov, Yu. V. Prokhorov, B. A. Sevast’yanov, Ya. G. Sinai, A. V. Skorokhod, “Memorial: Nikolai Nikolaevitch Chentsov”, Theory Probab Appl, 38:3 (1993), 506  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:79
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021